# SDR IPXA2025031161633

- Difficulty date: February 20, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY FRAME 10 RH WEB BRACKET BROKEN.  FABRICATED NEW BRACKET USING MATERIAL 2024-T3 .063C, BATCH 0004324652, IAW GMM 09-08, PARAGRAPH 09.08.01.04 AND LOCATED AND DRILLED IAW SRM 51-40-44.  INSTALLED NEW BRACKET IAW SRM 51-40-21.
